MAUDE Adverse Event Report: COOK INC FLEXOR INTRODUCER SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR INTRODUCER SHEATH; DYB INTRODUCER, CATHETER
Catalog Number KCFW-7.0-38-45-RB
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
It was reported that during a procedure, the flexor introducer sheath valve disconnected and the patient experienced significant blood loss.Additional information regarding the valve separation, patient's anatomy and outcome, and quantification of blood loss has been requested, but is not available at this time.
 
Additional Manufacturer Narrative
Additional information: attempts were made for additional information regarding the valve separation, patient's anatomy, outcome, and quantification of blood loss; however this information was unable to be provided.Investigation - evaluation: a review of the complaint history, drawings, device history record, documentation, instructions for use (ifu), manufacturing instructions, and quality control, was conducted during the investigation.The complaint device was not returned; therefore, no physical examination could be performed.However, a document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.A review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.Review of the device history record noted two nonconforming events that were not related to the reported failure mode.All non-conforming product were scrapped or re-worked as appropriate.It should also be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned, and the results of our investigation; a definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
FLEXOR INTRODUCER SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7023064
Report Number1820334-2017-03675
Device Sequence Number1496180
Product Code DYB
UDI-Device Identifier00827002098107
UDI-Public(01)00827002098107(17)200519(10)7927432
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKCFW-7.0-38-45-RB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1